# SDR HEEA0015854

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N137AE
- Make and model: Bolkms BO105S
- Aircraft serial: S851
- Engine: Allsn 250C20B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3865005
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 9,632 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BYPASS VALVE NOT SEALING CLOSED.
